Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Metafune - D. Pallara - J. PrĂ¼ss - R. Schnaubelt

$L^p$ -THEORY FOR ELLIPTIC OPERATORS ON $R^d$ WITH SINGULAR COEFFICIENTS

created by pallara on 03 Jan 2015

[BibTeX]

Published Paper

Inserted: 3 jan 2015
Last Updated: 3 jan 2015

Journal: Zeitschrift fur Analysis und ihre Anwendungen
Volume: 24
Pages: 497-521
Year: 2005
Links: published paper


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1